| Model Number |
M0067913500 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture date and expiration date are unknown.Block h6: device code a020503 is selected to represent the reportable event of packaging seal compromised.
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used during a laser lithotripsy procedure performed on (b)(6) 2024.During preparation, the packaging was damaged and contaminated.Seal was compromised.The procedure completed via alternative method.There were no patient complications reported as a result of this event.